# SDR DALA13033853757

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY  RT SIDE, BS 794, RBL 20, THRESHOLD STRAP CORRODED ON UPPER SURFACE.  MX R &R AFT CARGO COMP FLOOR STRUCTURE RT SIDE BS 794, RBL20 THRESHOLD STRAP IAW SRM 51-40-02.
